# SDR CA030327007

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 66,596 hours
- Engine: Pwa JT8D7B
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40174
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) AFTER TAKE OFF FROM FLAPS SELECTED FROM 5 DEGREES TO 2 DEGRESS,  AMBER LEADING EDGE LIGHT ILLUMINATED ON FWD PANEL. MAIN LEADING EDGE PANEL INDICATED NR 5 LE FLAP OUT.  FUEL WAS DUMPED AND AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE FOUND THE LEADING EDGE DEVICE TO BE OPERATING NORMAL WITH FALSE INDICATION ONLY.  LEADING EDGE DEVICE INDICATION SWITCH WAS REPLACED. SYSTEM CHECKED SERVICABLE.
